# SDR AALA200820068

- Difficulty date: November 12, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 47,963 hours, 16,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 148N31388000
- Condition: Corroded
- Location: Apu Inlet
- Part time: 47,963 hours, 16,178 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUT PLATE AFT.  EDGE OF APU INLET DOOR, REPAIRED IAW EA 53-004951 DATED 11-12-08.
